MENU

You are here

Publications

Export 415 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
2000
Dabrowski L, Reina C, Zampa A. A(SLq(2)) at roots of unity is a free module over A(SL(2)). Lett. Math. Phys., 2000, 52, 339 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1500
Dal Maso G. The Calibration Method for Free Discontinuity Problems. European Congress of Mathematics. Volume I : Barcelona, July 10-14, 2000 / Carles Casacuberta .. [et al.], editors. , Boston : Birkhauser, 2001, p. 317-326. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1496
Dal Maso G, Mora MG, Morini M. Local calibrations for minimizers of the Mumford-Shah functional with rectilinear discontinuity sets. J. Math. Pures Appl. 79, 2 (2000) 141-162 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1261
Dubrovin B, Mazzocco M. Monodromy of certain Painlevé-VI transcendents and reflection groups. Invent. Math. 141 (2000) 55-147 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/2882
Albeverio S, Dabrowski L, Fei S-M. A Remark on One-Dimensional Many-Body Problems with Point Interactions. Int. J. Mod. Phys. B 14 (2000) 721-727 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3214
Dabrowski L, Krajewski T, Landi G. Some Properties of Non-linear sigma-Models in Noncommutative Geometry. Int. J. Mod. Phys. B 14 (2000) 2367-2382 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1373
Dal Maso G, Frankowska H. Value Functions for Bolza Problems with Discontinuous Lagrangians and Hamilton-Jacobi inequalities. ESAIM Control Optim. Calc. Var., 5 (2000), n. 5, p. 369-393. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1514
2001
Dabrowski L, Sitarz A. Dirac operator on the standard Podles quantum sphere. Noncommutative geometry and quantum groups (Warsaw 2001),49,Banach Center Publ., 61, Polish Acad.Sci., Warsaw,2003 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1668
Dal Maso G, Trebeschi P. Gamma-limit of periodic obstacles. Acta Appl. Math., 2001, 65, 207-215 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1495
Dabrowski L, Landi G, Masuda T. Instantons on the Quantum 4-Spheres S^4_q. Comm. Math. Phys. 221 (2001) 161-168 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3135
Dal Maso G, Skrypnik IV. A monotonicity approach to nonlinear Dirichlet problems in perforated domains. Adv. Math. Sci. Appl. 11 (2001) 721-751 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1555
Dal Maso G, Frankowska H. Uniqueness of solutions to Hamilton-Jacobi equations arising in the Calculus of Variations. Optimal control and partial differential equations : in honour of professor Alain Bensoussan\\\'s 60th birthday / edited by José Luis Menaldi, Edmundo Rofman, and Agnès Sulem.,Amsterdam : IOS Press, 2001, p. 335-345 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1515
2002
de Guise H, Bertola M. Coherent state realizations of $\rm su(n+1)$ on the $n$-torus. J. Math. Phys. 2002 ;43:3425–3444.
Dabrowski L, Landi G. Instanton algebras and quantum 4-spheres. Differential Geom. Appl. 16 (2002) 277-284 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3134
Dal Maso G, Negri M, Percivale D. Linearized elasticity as gamma-limit of finite elasticity. Set-Valued Anal. 10 (2002), p.165-183 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3052
Dal Maso G, Toader R. A model for the quasi-static growth of a brittle fracture: existence and approximation results. Math. Models Methods Appl. Sci., 12 (2002), no. 12, 1773 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1571
Dal Maso G, Toader R. A model for the quasi-static growth of brittle fractures based on local minimization. Math.Models Methods Appl. Sci., 12 (2002) , p.1773-1800. [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1621
Dal Maso G, Toader R. A Model for the Quasi-Static Growth of Brittle Fractures: Existence and Approximation Results. Arch. Ration. Mech. Anal. 162 (2002) 101-135 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3056
Djadli Z, Malchiodi A, Ahmedou MO. Prescribing a fourth oder conformal invariant on the standard sphere - Part II: blow up analysis and applications. Ann. Sc. Norm. Super. Pisa Cl. Sci., 2002, 1, 387 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1540
Djadli Z, Ahmedou MO, Malchiodi A. Prescribing a fourth oder conformal invariant on the standard sphere - Part I: a perturbation result. Commun. Contemp. Math., 2002, 4, 375 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1539

Pages

Sign in